Open Access
September, 1956 A Certain Class of Solutions to a Moment Problem
Lionel Weiss
Ann. Math. Statist. 27(3): 851-853 (September, 1956). DOI: 10.1214/aoms/1177728195


A uniqueness and a characterization theorem are given for the density function over the interval $\lbrack - 1, 1\rbrack$ with a given finite sequence of moments whose square has the smallest possible integral. Extensions are indicated.


Download Citation

Lionel Weiss. "A Certain Class of Solutions to a Moment Problem." Ann. Math. Statist. 27 (3) 851 - 853, September, 1956.


Published: September, 1956
First available in Project Euclid: 28 April 2007

zbMATH: 0072.32103
MathSciNet: MR79864
Digital Object Identifier: 10.1214/aoms/1177728195

Rights: Copyright © 1956 Institute of Mathematical Statistics

Vol.27 • No. 3 • September, 1956
Back to Top